Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 151, NWS Fort Worth, TX

May 9, 2015Jack County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 9, 2015, 6:54 AM CDT for Jack County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2015, 6:54 AM CDT (11:54 UTC)
Expired
May 9, 2015, 7:44 AM CDT
In force
50 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Jack County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 113 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1762 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
2.1
Supercell composite
12.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

836 
WUUS54 KFWD 091154
SVRFWD
TXC237-091300-
/O.NEW.KFWD.SV.W.0151.150509T1154Z-150509T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
654 AM CDT SAT MAY 9 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACK COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 800 AM CDT

* AT 654 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRYSON...OR
  11 MILES WEST OF JACKSBORO...MOVING NORTHEAST AT 40 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  JACKSBORO...BRYSON AND NEWPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3347 9798 3344 9798 3343 9792 3314 9792
      3301 9842 3347 9842
TIME...MOT...LOC 1154Z 242DEG 34KT 3325 9836 

HAIL...1.25IN
WIND...<50MPH
 
$$

DUNN
3 follow-up statements
753 
WWUS54 KFWD 091213
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 AM CDT SAT MAY 9 2015

TXC237-091300-
/O.CON.KFWD.SV.W.0151.000000T0000Z-150509T1300Z/
JACK TX-
713 AM CDT SAT MAY 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR JACK COUNTY...

AT 713 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
JACKSBORO...MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
JACKSBORO...BRYSON AND NEWPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3347 9798 3344 9798 3343 9792 3322 9792
      3306 9842 3347 9842
TIME...MOT...LOC 1213Z 242DEG 34KT 3333 9817 

HAIL...1.00IN
WIND...<50MPH
 
$$

DUNN
818 
WWUS54 KFWD 091228
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
728 AM CDT SAT MAY 9 2015

TXC237-091300-
/O.CON.KFWD.SV.W.0151.000000T0000Z-150509T1300Z/
JACK TX-
728 AM CDT SAT MAY 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR NORTHERN JACK COUNTY...

AT 727 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF JACKSBORO...MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
NEWPORT AND TRUCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3347 9798 3344 9798 3343 9792 3323 9792
      3314 9833 3346 9831
TIME...MOT...LOC 1227Z 224DEG 29KT 3330 9824 

HAIL...1.00IN
WIND...<50MPH
 
$$

DUNN
106 
WWUS54 KFWD 091244
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 AM CDT SAT MAY 9 2015

TXC237-091254-
/O.CAN.KFWD.SV.W.0151.000000T0000Z-150509T1300Z/
JACK TX-
744 AM CDT SAT MAY 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JACK COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED.  HEAVY 
RAIN...FREQUENT LIGHTNING AND SOME SMALL HAIL WILL STILL BE POSSIBLE 
WITH THIS STORM.

LAT...LON 3347 9798 3344 9798 3343 9792 3323 9792
      3314 9833 3346 9831
TIME...MOT...LOC 1242Z 242DEG 34KT 3338 9807 

$$

DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:22 AM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, May 9, 3:22 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
322 AM CDT SAT MAY 9 2015

.DISCUSSION...

...MORE STRONG TO SEVERE THUNDERSTORMS AND FLOODING PROBLEMS THIS
WEEKEND...

AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION THROUGH
THE WEEKEND AS AN UPPER LOW OVER NORTHERN ARIZONA MOVES THROUGH
SOUTHERN COLORADO AND INTO THE CENTRAL AND NORTHERN PLAINS ON
SUNDAY NIGHT. SEVERAL SHORT WAVES WILL MOVE ACROSS NORTH/CENTRAL
TEXAS THIS WEEKEND AND PRODUCE SEVERAL ROUNDS OF STRONG TO SEVERE
CONVECTION AND AREAS OF HEAVY RAINFALL. TWO DAY RAIN TOTALS MAY
EXCEED 3 INCHES IN SOME LOCATIONS AND PRODUCE BOTH LOCALIZED
FLASH FLOODING AND LONG DURATION AREAL FLOODING. THUS...WE HAVE
EXPANDED AND EXTENDED THE CURRENT FLOOD WATCH TO COVER AREAS ALONG
AND NORTH OF A BRECKENRIDGE TO DALLAS TO GREENVILLE TO PARIS LINE
THROUGH MONDAY 7 AM.

OUR AIR MASS WILL NOT BE MUCH DIFFERENT THIS WEEKEND AS VERY
UNSTABLE AIR CONTINUES TO FEED NORTH OVER THE REGION WHILE STRONG
UPPER UPPER DYNAMICS PROVIDE FOR LARGE SCALE ASCENT. ON
SATURDAY...FORECAST SOUNDINGS SHOW ANOTHER POTENTIAL FOR
SUPERCELLS AS HODOGRAPHS SHOW SIGNIFICANT SFC-3KM HELICITY OF
200-400 M2/S2...SFC CAPE OF 2000-2500 J/KG AND 0-6KM BULK SHEAR OF
35-50 KNOTS. ON SUNDAY...THE HELICITY IS DOWN TO AROUND 250
M2/S2...WHILE SFC CAPE REMAINS AROUND 2500 J/KG AND 0-6KM BULK
SHEAR INCREASES TO 45 TO 55 KNOTS. AGAIN...THUNDERSTORMS WILL BE
CAPABLE OF LARGE HAIL AND DAMAGING WINDS...AND ANY SUPERCELL COULD
PRODUCE A TORNADO.

COME MONDAY...WE STILL THINK A COLD FRONT WILL SWING THROUGH THE
CWA AND PUSH THE CONVECTION TO THE SOUTHERN CWA. THE FRONT SHOULD
MOVE SOUTH OF THE CWA FOR TUESDAY THEN STALL TO OUR SOUTH ON
WEDNESDAY. IT SHOULD LIFT BACK NORTH ACROSS THE CWA ON THURSDAY.
THE NEARBY PROXIMITY OF THE FRONT AND UNSTABLE AIR ALONG IT AND
ABOVE IT ALONG WITH CONTINUED SOUTHWESTERLY FLOW ALOFT AND SEVERAL
SHORT WAVE TROUGHS...WILL RESULT IN DAILY CONVECTION THROUGH LATE
WEEK. ONE OF THE SHORT WAVE TROUGHS ARRIVES TUESDAY AND ANOTHER
ONE ON WEDNESDAY AFTERNOON AND NIGHT. A THIRD ARRIVES FOR FRIDAY.
THUS...CONVECTION SHOULD BE A DAILY EVENT FOR MUCH OF THE CWA
TUESDAY THROUGH THURSDAY...BUT FORECAST SOUNDING SHOW THE AIR
MASS LESS UNSTABLE AND NEARLY MOIST ADIABATIC WITH HIGH PWATS
VALUES WHICH WOULD LIMIT OUR SEVERE POTENTIAL BUT INCREASE THE
POTENTIAL FOR HEAVY DOWNPOURS. COME FRIDAY THE AIR MASS BECOMES
MORE UNSTABLE WITH CAPE RISING ABOVE 2000J/KG.  75

&&

.AVIATION...
/ISSUED 1139 PM CDT FRI MAY 8 2015/
/06Z TAFS/

WE ARE STILL WATCHING ISOLATED TO SCATTERED...STRONG TO SEVERE
STORMS CONTINUING ALONG AND NORTH OF I-20. THIS ACTIVITY 'MAY'
AFFECT DFW AIRPORTS BETWEEN MIDNIGHT AND SUNRISE...THOUGH HIGH RES
MODELS HAVE REALLY STRUGGLED THE PAST 72 HRS WITH EVOLUTION AND
TIMING. I DID REMOVE THE TEMPO GROUP FOR -TSRA AROUND MIDNIGHT...
SINCE STORMS ARE A GOOD 2-3 HRS AWAY NEAR KBKD AND K0F2.

ANOTHER HOUR OR TWO OF VFR CIGS WILL PREVAIL...BEFORE MVFR CIGS
RETURN AND REMAIN THROUGH MUCH OF THE MORNING SATURDAY. VFR
CONDITIONS WILL RETURN SATURDAY AFTERNOON. OTHERWISE...SOUTH-
SOUTHEAST WINDS WILL PREVAIL AT 10-15 KTS...WITH OCCASIONAL HIGHER
GUSTS. GUSTS MAY BE VARIABLE IN AND NEAR STORMS.    05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  69  80  64  77 /  70  60  80  80  30
WACO, TX              84  69  82  66  80 /  60  50  80  80  60
PARIS, TX             80  69  79  64  77 /  60  60  80  80  40
DENTON, TX            79  67  78  61  75 /  70  60  80  80  20
MCKINNEY, TX          80  67  79  63  76 /  70  60  80  80  30
DALLAS, TX            81  69  80  64  77 /  70  60  80  80  30
TERRELL, TX           81  70  81  66  79 /  60  60  80  80  50
CORSICANA, TX         83  71  82  67  80 /  60  40  70  80  60
TEMPLE, TX            85  70  83  66  81 /  60  40  70  80  60
MINERAL WELLS, TX     81  67  78  61  74 /  60  60  80  60  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ105-115>120.

FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>104.

&&

/75
Hazardous weather outlook, May 9, 4:07 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
407 AM CDT SAT MAY 9 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
407 AM CDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL
TEXAS TODAY AND TODAY. SOME STORMS ARE EXPECTED TO BECOME
SEVERE THIS AFTERNOON AND EVENING...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...
HEAVY RAINFALL MAY RESULT IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS SUNDAY THROUGH FRIDAY. THE BEST CHANCES OF SEVERE
WEATHER DURING THIS PERIOD WILL BE ON SUNDAY WHEN SOME STORMS WILL
BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES. FLASH FLOODING WILL ALSO BE POSSIBLE THROUGH SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING
ACROSS NORTH AND CENTRAL TEXAS.

In the hours before

Local storm report, May 9, 1:35 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
135 AM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      BRECKENRIDGE            32.75N  98.90W
05/08/2015                   STEPHENS           TX   BROADCAST MEDIA

            THREE HOMES FLOODED
Local storm report, May 9, 1:36 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
136 AM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             BRECKENRIDGE            32.75N  98.90W
05/08/2015  E1.75 INCH       STEPHENS           TX   LAW ENFORCEMENT
Local storm report, May 9, 1:39 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
139 AM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 AM     FLASH FLOOD      3 E BRECKENRIDGE        32.75N  98.85W
05/09/2015                   STEPHENS           TX   LAW ENFORCEMENT

            HWY 180 EAST OF BRECKENRIDGE PARTIALLY CLOSED DUE TO
            WATER ON THE ROAD.
Local storm report, May 9, 1:40 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
140 AM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     FLASH FLOOD      4 SE BRECKENRIDGE       32.71N  98.85W
05/08/2015                   STEPHENS           TX   LAW ENFORCEMENT

            FM207 WAS CLOSED DUE TO HIGH WATER
Special weather statement, May 9, 5:46 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
546 AM CDT SAT MAY 9 2015

TXZ100-115-091130-
STEPHENS TX-YOUNG TX-
546 AM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR YOUNG AND NORTHERN STEPHENS
COUNTIES UNTIL 630 AM CDT...

AT 545 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CRYSTAL FALLS...OR 10 MILES NORTHWEST OF BRECKENRIDGE...MOVING
NORTHEAST AT 45 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRAHAM...BRECKENRIDGE...OLNEY...CRYSTAL FALLS...NEWCASTLE AND US-
180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3295 9910 3296 9895 3340 9895 3340 9842
      3295 9843 3295 9857 3287 9858 3265 9910
TIME...MOT...LOC 1045Z 239DEG 37KT 3291 9898

DUNN
Special weather statement, May 9, 6:43 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 AM CDT SAT MAY 9 2015

TXZ101-091230-
JACK TX-
643 AM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR JACK COUNTY UNTIL 730 AM CDT...

AT 643 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BRYSON...OR 13 MILES NORTHEAST OF GRAHAM...MOVING NORTHEAST AT 40
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSBORO...BRYSON AND NEWPORT.

LAT...LON 3347 9798 3344 9798 3343 9792 3324 9792
      3302 9842 3346 9842 3347 9837
TIME...MOT...LOC 1143Z 242DEG 34KT 3320 9838

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:05 PM CDTFlash Flood WarningFWDFannin, Lamar3 hr
May 8, 7:05 PM CDTTornado WarningFWDYoung43 min
May 8, 7:06 PM CDTSevere Thunderstorm WarningFWDJack39 min
May 8, 7:10 PM CDTTornado WarningFWDMontague50 min
May 8, 7:17 PM CDTSevere Thunderstorm WarningFWDStephens, Young58 min
May 8, 7:30 PM CDTSevere Thunderstorm WarningFWDMontague60 min
May 8, 7:38 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Navarro3 hr
May 8, 7:44 PM CDTFlash Flood WarningFWDYoung3 hr
May 8, 7:48 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young57 min
May 8, 7:54 PM CDTTornado WarningFWDMontague15 min
May 8, 8:28 PM CDTSevere Thunderstorm WarningFWDMontague47 min
May 8, 8:35 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 8, 8:46 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young59 min
May 8, 8:49 PM CDTFlash Flood WarningFWDStephens3 hr
May 8, 9:34 PM CDTFlash Flood WarningFWDCooke3 hr
May 8, 9:43 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens, Young62 min
May 8, 9:57 PM CDTSpecial Weather StatementFWDWise48 min
May 8, 10:07 PM CDTAreal Flood WarningFWDMontague3 hr
May 8, 10:25 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young26 min
May 8, 10:32 PM CDTAreal Flood WarningFWDCooke3 hr
May 8, 10:33 PM CDTSevere Thunderstorm WarningFWDGrayson42 min
May 8, 10:36 PM CDTAreal Flood WarningFWDYoung3 hr
May 8, 10:43 PM CDTSevere Thunderstorm WarningFWDStephens62 min
May 8, 11:43 PM CDTSevere Thunderstorm WarningFWDStephens47 min
May 8, 11:47 PM CDTSpecial Weather StatementFWDLamar43 min
May 8, 11:49 PM CDTFlash Flood WarningFWDStephens3 hr
May 9, 12:14 AM CDTSevere Thunderstorm WarningFWDPalo Pinto39 min
May 9, 3:08 AM CDTAreal Flood WarningFWDStephens6 hr
May 9, 5:46 AM CDTSpecial Weather StatementFWDYoung44 min
May 9, 6:30 AM CDTSevere Thunderstorm WarningFWDYoung35 min
May 9, 6:43 AM CDTSpecial Weather StatementFWDJack47 min
May 9, 7:37 AM CDTSpecial Weather StatementFWDMontague38 min
May 9, 8:09 AM CDTSpecial Weather StatementFWDMontague51 min
May 9, 8:33 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 9, 8:37 AM CDTRiver Flood WarningFWDHunt44 hr
May 9, 9:07 AM CDTSpecial Weather StatementFWDWise23 min
May 9, 9:14 AM CDTAreal Flood AdvisoryFWDWise2 hr
May 9, 9:20 AM CDTRiver Flood WarningFWDYoung28 hr
May 9, 9:37 AM CDTRiver Flood WarningFWDDallas27 hr
May 9, 9:37 AM CDTRiver Flood WarningFWDCollin3 days
May 9, 9:37 AM CDTRiver Flood WarningFWDHenderson, Navarro5 days
May 9, 9:49 AM CDTSpecial Weather StatementFWDDenton41 min
May 9, 10:06 AM CDTAreal Flood AdvisoryFWDCooke, Denton114 min
May 9, 10:23 AM CDTSpecial Weather StatementFWDCollin, Denton, Grayson67 min
May 9, 10:26 AM CDTFlash Flood WarningFWDCollin, Cooke, Denton, Grayson6 hr
May 9, 10:31 AM CDTAreal Flood WarningFWDWise119 min
May 9, 11:44 AM CDTSpecial Weather StatementFWDFannin61 min
May 9, 12:11 PM CDTFlash Flood WarningFWDFannin3 hr
May 9, 12:19 PM CDTSpecial Weather StatementFWDFannin, Lamar41 min
May 9, 12:25 PM CDTAreal Flood WarningFWDWise3 hr
May 9, 12:45 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar45 min
May 9, 1:19 PM CDTSpecial Weather StatementFWDGrayson26 min
May 9, 1:41 PM CDTSpecial Weather StatementFWDGrayson34 min
May 9, 1:49 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar56 min
May 9, 2:06 PM CDTSpecial Weather StatementFWDGrayson39 min
May 9, 2:35 PM CDTAreal Flood AdvisoryFWDLamar115 min
May 9, 3:14 PM CDTAreal Flood WarningFWDFannin3 hr
May 9, 3:18 PM CDTAreal Flood AdvisoryFWDWise117 min
May 9, 3:22 PM CDTRiver Flood WarningFWDCollin51 hr
May 9, 3:22 PM CDTRiver Flood WarningFWDDenton17 hr
May 9, 3:44 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens61 min
May 9, 4:26 PM CDTAreal Flood WarningFWDLamar3 hr
May 9, 4:28 PM CDTTornado WarningFWDEastland47 min
May 9, 4:34 PM CDTAreal Flood WarningFWDCollin, Denton3 hr
May 9, 4:41 PM CDTSevere Thunderstorm WarningFWDYoung64 min
May 9, 4:41 PM CDTSevere Thunderstorm WarningFWDEastland64 min
May 9, 4:46 PM CDTTornado Warning Tornado observedFWDEastland29 min
May 9, 4:47 PM CDTSpecial Weather StatementFWDCooke43 min
May 9, 4:55 PM CDTTornado Warning Tornado observedFWDCooke35 min
May 9, 5:20 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson55 min
May 9, 5:28 PM CDTTornado WarningFWDDelta, Hopkins, Lamar20 min
May 9, 5:39 PM CDTFlash Flood WarningFWDEastland6 hr
May 9, 5:42 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 9, 5:42 PM CDTTornado WarningFWDEastland33 min
May 9, 5:42 PM CDTTornado WarningFWDCooke22 min
May 9, 5:44 PM CDTSevere Thunderstorm WarningFWDEastland61 min
May 9, 5:58 PM CDTTornado WarningFWDYoung32 min
May 9, 5:59 PM CDTFlash Flood WarningFWDYoung2 hr
May 9, 6:06 PM CDTTornado WarningFWDGrayson24 min
May 9, 6:09 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto66 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.